Author Index

A

  • Abdel-Aal, M. E. The Mean Labeling of Some Crowns [Volume 45, Issue 1, 2014, Pages 43-54]

B

J

  • Jamunarani, R. More On λκ−closed sets in generalized topological spaces [Volume 45, Issue 1, 2014, Pages 35-41]
  • Jeyanthi, P. Skolem Odd Difference Mean Graphs [Volume 45, Issue 1, 2014, Pages 1-12]
  • Jeyanthi, P. Edge pair sum labeling of spider graph [Volume 45, Issue 1, 2014, Pages 25-34]
  • Jeyanthi, P. More On λκ−closed sets in generalized topological spaces [Volume 45, Issue 1, 2014, Pages 35-41]

K

  • Kalaiyarasi, R. Skolem Odd Difference Mean Graphs [Volume 45, Issue 1, 2014, Pages 1-12]

M

  • Minion, S. The Mean Labeling of Some Crowns [Volume 45, Issue 1, 2014, Pages 43-54]
  • Minion, Sarah Three Graceful Operations [Volume 45, Issue 1, 2014, Pages 13-24]

R

  • Ramya, D. Skolem Odd Difference Mean Graphs [Volume 45, Issue 1, 2014, Pages 1-12]

S

  • Saratha Devi, T. Edge pair sum labeling of spider graph [Volume 45, Issue 1, 2014, Pages 25-34]

V

  • Velrajan, M. More On λκ−closed sets in generalized topological spaces [Volume 45, Issue 1, 2014, Pages 35-41]

W

  • Williams, D. The Mean Labeling of Some Crowns [Volume 45, Issue 1, 2014, Pages 43-54]